Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The structure of some equivariant Thom spectra

Author: Steven R. Costenoble
Journal: Trans. Amer. Math. Soc. 315 (1989), 231-254
MSC: Primary 57R85; Secondary 55P42
MathSciNet review: 958887
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the equivariant Thom spectra $ M{O_{{{\text{Z}}_2}}}$ and $ m{O_{{{\text{Z}}_2}}}$ do not split as wedges of equivariant Eilenberg-Mac Lane spectra, as they do nonequivariantly. This is done by finding two-stage Postnikov towers giving these spectra, and determining the nontrivial $ k$-invariants. We also consider the question: In what sense is the spectrum $ m{O_{{{\text{Z}}_2}}}$ representing unoriented bordism unique?

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R85, 55P42

Retrieve articles in all journals with MSC: 57R85, 55P42

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society